# SDR HEEA076448

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,500 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 212070262101
- Part serial: 88081247
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE NEEDLE STICKS AFTER START UP ONLY SHOWS PRESSURE IF GAUGE IS TAPPED. REPLACED WITH SERVICEABLE INDICATOR.
